# SDR SWAA2025082607771

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 35,569 hours, 17,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GRAB HANDLE BROKEN.   RESCURED HARDWARE ON FWD ENTRY DOOR HANDLE PER SIP.
